# SDR 2006FA0000545

- Difficulty date: May 11, 2006
- Submitted: May 30, 2006
- Operation: General aviation
- Aircraft: N4446T
- Make and model: Grob G103ATWINII
- Aircraft serial: 3824
- Aircraft time: 2,865 hours
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT CORROSION NOTED AT HORIZONTAL BASE OF LEFT RUDDER PEDAL.  RUDDER PEDAL CRACKED AND STARTED TO DEFORM SLIGHTLY IN THE VICINITY OF THE CRACK.  THE RUDDER PEDAL IS PLATED AND THE CORROSION APPEARED TO HAVE STARTED FROM THE INSIDE BUT THE EXACT CAUSE HAS YET TO BE DETERMINED.  THESE PEDALS SHOULD BE EXAMINED AT LEAST EVERY YEAR DURING THE ANNUAL INSPECTION WITH A MIRROR AND LIGHT.
